# SDR FDEA201104291670

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: 65198636
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED, APPROX 3" LONG CRACK, AT NLG RT TRUNNION FITTING. (NDT   VERIFIED).  REMOVED RT NLG TRUNNION FITTING SUPPORT IAW SRM REV 103, 51-30-2. DRILLED, DEBURRED SUPPORT ANGLE IAW SRM 51-30-5 AND 51-30-2.  INSTALLED SUPPORT IAW SRM 51-30-2.
